Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 45, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 16, 2018, 5:29 PM CDT for Lipscomb County, Ochiltree County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2018, 5:29 PM CDT (22:29 UTC)
- Expired
- May 16, 2018, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lipscomb County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 158 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323
WUUS54 KAMA 162229
SVRAMA
TXC295-357-162315-
/O.NEW.KAMA.SV.W.0045.180516T2229Z-180516T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
529 PM CDT WED MAY 16 2018
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southern Lipscomb County in the Panhandle of Texas...
East central Ochiltree County in the Panhandle of Texas...
* Until 615 PM CDT
* At 528 PM CDT, a severe thunderstorm was located 5 miles northeast
of Wolf Creek Park, or 15 miles west of Lipscomb, moving southeast
at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Lipscomb and Wolf Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3606 10022 3606 10055 3623 10071 3634 10060
3628 10011
TIME...MOT...LOC 2228Z 312DEG 8KT 3626 10056
HAIL...1.00IN
WIND...60MPH
$$
TLH2 follow-up statements
362
WWUS54 KAMA 162258
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
558 PM CDT WED MAY 16 2018
TXC295-357-162315-
/O.CON.KAMA.SV.W.0045.000000T0000Z-180516T2315Z/
Lipscomb TX-Ochiltree TX-
558 PM CDT WED MAY 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN LIPSCOMB AND EASTERN OCHILTREE COUNTIES...
At 558 PM CDT, a severe thunderstorm was located 8 miles east of Wolf
Creek Park, or 12 miles west of Lipscomb, moving southeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
southwestern Lipscomb and eastern Ochiltree Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3606 10022 3606 10055 3614 10063 3627 10051
3616 10033
TIME...MOT...LOC 2258Z 312DEG 8KT 3622 10050
HAIL...1.50IN
WIND...60MPH
$$
TLH689
WWUS54 KAMA 162308
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
608 PM CDT WED MAY 16 2018
TXC357-162317-
/O.CAN.KAMA.SV.W.0045.000000T0000Z-180516T2315Z/
Ochiltree TX-
608 PM CDT WED MAY 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OCHILTREE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3606 10022 3606 10055 3617 10055 3621 10047
3616 10033
TIME...MOT...LOC 2307Z 312DEG 8KT 3621 10048
$$
TXC295-162315-
/O.CON.KAMA.SV.W.0045.000000T0000Z-180516T2315Z/
Lipscomb TX-
608 PM CDT WED MAY 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN LIPSCOMB COUNTY...
At 607 PM CDT, a severe thunderstorm was located 9 miles east of Wolf
Creek Park, or 11 miles west of Lipscomb, moving southeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
southwestern Lipscomb County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3606 10022 3606 10055 3617 10055 3621 10047
3616 10033
TIME...MOT...LOC 2307Z 312DEG 8KT 3621 10048
HAIL...1.50IN
WIND...60MPH
$$
TLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 4:34 PM CDT, 55 minutes earlier.
Area forecast discussion, May 16, 4:34 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 434 PM CDT Wed May 16 2018 .DISCUSSION... Split flow pattern continues to dominate with main jet streak situated across Canada with cutoff low moving across northern CA. Broad cyclonic flow encompasses the desert southwest with a weak but persistent ridge axis over the Rockies. This afternoon, the Panhandles flow aloft is northwesterly with ridge axis just upstream of the area. A subtle shortwave can be seen in the water vapor imagery over southwest Nebraska, with a weak trough extending south into the northwestern Panhandles. This feature will help keep heights near neutral this afternoon and help offset the subsidence that is increasing from approaching ridge. At the surface, an outflow boundary moved west across the area this morning but has almost mixed out this afternoon with very little CIN based on latest mesoanalysis. MLCAPE of 1500-2000 J/kg is also present with dewpoints in the 50s across the western zones to near 60 in the central and eastern zones. A storm or two is trying to push off the higher elevations of the Raton Mesa at this time. Shear looks fairly marginal today mainly due to the lack of decent mid-level flow. However, directional shear is noted with veering throughout the vertical column (south winds near the surface to northwest flow at 500mb). Thus, a strong storm can't be ruled out this afternoon mainly before day time heating is lost. The threat may be limited by anvil layer winds moving over the inflow regions of storms given the northwest flow aloft and slow storm motion. Conditions look more favorable Thursday as the dryline sharpens and the upper low in the western CONUS starts pushing east. Flow aloft will transition from northwesterly to southwesterly with stronger mid-level flow over spreading the Panhandles by Thursday evening. A lee surface low should develop in the Raton Mesa of southeast CO which will increase low level convergence along the dryline. Meanwhile, a more pronounced shortwave develops in the wake of the ridge, helping to provide some upper dynamic support by mid to late afternoon. Models agree fairly well that the dryline will be around or even west of the Amarillo to Guymon line by the time convection initiates, with little CIN to prevent initiation. Model sounding just along and west of the dryline exhibit more inverted-V type profiles (LCLs around 2000m) but moistures increases east of the dryline helping to reduce LCLs perhaps as low as 1200m. SBCAPE just east of the dryline looks very impressive with upwards of 4000 J/kg advertised on GFS/NAM deterministic models given dew point values in the low 60s. Shear looks better than today, with increased low level flow that is maximized around sunset with the low level jet. Mostly speed shear exist above 500mb. Overall, conditions should support severe thunderstorms with very large hail perhaps as large as baseballs and strong winds, this is especially true with any discrete supercell. Low level SRH does increase towards the evening, so an isolated tornado can't be ruled out where storms encounter better moisture east of the dryline as the low level jet strengthens. The upper low continues it track east on Friday then begins to stall as an open wave over the Rocky Mountains. The dryline pushes further east with a stronger cap being suggested in the guidance. Storm initiation looks less likely, but did include slight pops for the eastern Panhandles. Any storm would again have plenty of instability and modest shear to work with, so an isolated severe storm is possible. A cold front is progged to move through the area Saturday. Model to model consistency is reasonable based on the 12z runs today, which suggest the front will move through most of the area by Saturday evening. That being said, being that the synoptic push for this is limited to a developing shortwave over the central Plains, not completely convinced that this front won't stall in the area providing forcing for additional storms over the weekend. Ward && .FIRE WEATHER... Elevated fire weather conditions are possible west of the dryline Thursday for the far western Panhandles. Thunderstorm developing along the dryline may initially be high-based and produce low precip, thus dry lightning can't be ruled out in the western Panhandles. Elevated to critical conditions are possible Friday afternoon for the far western Panhandles with drier conditions and breezy southwest winds. Haines index of 5 to 6 can be expected both days. Ward && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 61 88 62 93 58 / 20 50 50 10 10 Beaver OK 63 88 67 93 62 / 20 60 60 20 20 Boise City OK 58 90 59 90 56 / 10 20 10 10 10 Borger TX 63 89 64 94 61 / 20 50 50 20 10 Boys Ranch TX 61 92 63 94 56 / 20 30 30 10 10 Canyon TX 60 90 62 93 57 / 20 40 40 10 10 Clarendon TX 63 87 63 92 62 / 20 50 50 20 10 Dalhart TX 57 90 60 91 55 / 20 20 20 10 10 Guymon OK 61 89 63 93 59 / 20 50 50 10 10 Hereford TX 59 91 62 93 57 / 20 30 30 10 10 Lipscomb TX 64 87 66 92 64 / 20 50 50 20 20 Pampa TX 62 85 63 91 60 / 20 60 60 20 10 Shamrock TX 64 87 66 92 64 / 10 40 50 20 20 Wellington TX 65 89 67 94 66 / 10 40 50 20 20 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 89/7
Hazardous weather outlook, May 16, 4:43 PM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 443 PM CDT Wed May 16 2018 OKZ001>003-TXZ001>020-317-170945- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 443 PM CDT Wed May 16 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Isolated thunderstorms are possible this evening across portions of the Oklahoma and Texas Panhandles. Any storms that develop could become strong to marginally severe. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible Thursday through Tuesday across much of the Oklahoma and Texas Panhandles. Some storms that develop will have the potential to become strong to severe, especially Thursday afternoon and evening. Elevated fire weather condition are possible Thursday afternoon across the far western Texas and Oklahoma Panhandles. Elevated to critical conditions are possible in the western Panhandles Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Thursday.
In the hours before
Local storm report, May 16, 11:39 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1139 AM CDT WED MAY 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 8 W HEREFORD 34.83N 102.54W
05/15/2018 M1.50 INCH DEAF SMITH TX STORM CHASER
0716 PM HAIL BOISE CITY 36.73N 102.51W
05/15/2018 M0.88 INCH CIMARRON OK LAW ENFORCEMENT
SHERIFF'S OFFICE REPORTED NICKLE SIZE HAIL.
0722 PM HAIL 3 SW HEREFORD 34.79N 102.43W
05/15/2018 E1.25 INCH DEAF SMITH TX PUBLIC
0722 PM HAIL 3 S HEREFORD 34.78N 102.40W
05/15/2018 E1.75 INCH DEAF SMITH TX PUBLIC
0736 PM HAIL 6 SSW WILDORADO 35.13N 102.27W
05/15/2018 E1.00 INCH DEAF SMITH TX TRAINED SPOTTER
NICKLE TO QUARTER SIZE HAIL, WITH SOME ACCUMULATION ON
THE GROUND.
0746 PM HAIL 3 N DAWN 34.96N 102.20W
05/15/2018 M1.75 INCH DEAF SMITH TX BROADCAST MEDIA
REPORT RECEIVED VIA TWITTER.
0906 PM HAIL 7 W GRUVER 36.27N 101.54W
05/15/2018 M1.00 INCH HANSFORD TX LAW ENFORCEMENT
SHERIFF'S OFFICE REPORTED QUARTER SIZE HAIL WITH STORM.
0926 PM HAIL GUYMON 36.69N 101.48W
05/15/2018 E0.75 INCH TEXAS OK TRAINED SPOTTER
PENNY SIZE HAIL REPORTED.
0930 PM HAIL 6 N MORSE 36.15N 101.47W
05/15/2018 E1.25 INCH HANSFORD TX PUBLIC
LATE REPORT OF HALF-DOLLAR SIZE HAIL, AND STRUCTURAL
DAMAGE TO FEED LOT CAUSED BY THUNDERSTORM WINDS. TIME
ESTIMATED FROM RADAR.
0930 PM TSTM WND GST 6 N MORSE 36.15N 101.47W
05/15/2018 E60 MPH HANSFORD TX PUBLIC
LATE REPORT OF HALF-DOLLAR SIZE HAIL, AND STRUCTURAL
DAMAGE TO FEED LOT CAUSED BY THUNDERSTORM WINDS. TIME
ESTIMATED FROM RADAR.
0930 PM TSTM WND DMG 6 N MORSE 36.15N 101.47W
05/15/2018 HANSFORD TX PUBLIC
LATE REPORT OF HALF-DOLLAR SIZE HAIL, AND STRUCTURAL
DAMAGE TO FEED LOT CAUSED BY THUNDERSTORM WINDS. TIME
ESTIMATED FROM RADAR.
0943 PM FUNNEL CLOUD MORSE 36.06N 101.48W
05/15/2018 HANSFORD TX TRAINED SPOTTER
ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED.
DIME SIZE HAIL ALSO REPORTED.
0943 PM HAIL MORSE 36.06N 101.48W
05/15/2018 E0.75 INCH HANSFORD TX TRAINED SPOTTER
ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED.
DIME SIZE HAIL ALSO REPORTED.
0950 PM HAIL 2 S MORSE 36.03N 101.47W
05/15/2018 E1.00 INCH HUTCHINSON TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
1104 PM HAIL 1 SSE MIAMI 35.68N 100.64W
05/15/2018 E1.00 INCH ROBERTS TX TRAINED SPOTTER
LATE REPORT OF QUARTER SIZE HAIL.
1148 PM TSTM WND DMG S WHEELER 35.44N 100.28W
05/15/2018 WHEELER TX EMERGENCY MNGR
LATE REPORT OF TREES UP TO 2 FEET DIAMETER BEING FELLED
CLOSE TO THE TRUNK DUE TO THUNDERSTORM WINDS.
1154 PM TSTM WND GST 6 E CANADIAN 35.92N 100.28W
05/15/2018 M60 MPH HEMPHILL TX MESONET
&&
EVENT NUMBER AMA1800036 AMA1800035 AMA1800037 AMA1800038 AMA1800039
AMA1800040 AMA1800041 AMA1800042 AMA1800049 AMA1800050 AMA1800051
AMA1800043 AMA1800044 AMA1800045 AMA1800047 AMA1800048 AMA1800046
BiedaLocal storm report, May 16, 1:54 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
154 PM CDT WED MAY 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 3 SW MIAMI 35.66N 100.67W
05/15/2018 E2.00 INCH ROBERTS TX LAW ENFORCEMENT
LATE REPORT FROM COUNTY SHERIFF OF HAIL DAMAGED
VEHICLES DUE TO HAIL THE SIZE OF HEN EGGS. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER AMA1800052
BIEDASpecial weather statement, May 16, 4:57 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Amarillo TX 457 PM CDT WED MAY 16 2018 TXZ004-005-162230- Ochiltree TX-Lipscomb TX- 457 PM CDT WED MAY 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LIPSCOMB AND EAST CENTRAL OCHILTREE COUNTIES UNTIL 530 PM CDT... At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles east of Wolf Creek Park, or 14 miles west of Lipscomb, moving southeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Wolf Creek Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && LAT...LON 3627 10073 3637 10064 3626 10032 3606 10055 TIME...MOT...LOC 2157Z 300DEG 13KT 3623 10053 TLH
Local storm report, May 16, 5:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT WED MAY 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL WHEELESS 36.72N 102.90W
05/16/2018 E1.00 INCH CIMARRON OK TRAINED SPOTTER
&&
EVENT NUMBER AMA1800053
JCLocal storm report, May 16, 5:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
519 PM CDT WED MAY 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 1 E WHEELESS 36.72N 102.88W
05/16/2018 E1.00 INCH CIMARRON OK PUBLIC
MPING REPORT
&&
EVENT NUMBER AMA1800054
WARDThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:04 PM CDT | Special Weather Statement | AMA | Oldham | 26 min |
| May 15, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| May 15, 7:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 31 min |
| May 15, 8:03 PM CDT | Special Weather Statement | AMA | Sherman | 27 min |
| May 15, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 58 min |
| May 15, 8:47 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Sherman | 58 min |
| May 15, 9:01 PM CDT | Special Weather Statement | AMA | Donley | 29 min |
| May 15, 9:26 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| May 15, 9:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 55 min |
| May 15, 9:57 PM CDT | Special Weather Statement | AMA | Collingsworth | 63 min |
| May 15, 10:08 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 55 min |
| May 15, 10:13 PM CDT | Special Weather Statement | AMA | Hansford | 32 min |
| May 15, 10:29 PM CDT | Special Weather Statement | AMA | Ochiltree | 31 min |
| May 15, 10:33 PM CDT | Special Weather Statement | AMA | Hutchinson | 27 min |
| May 15, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 66 min |
| May 15, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 64 min |
| May 15, 11:49 PM CDT | Special Weather Statement | AMA | Hemphill | 56 min |
| May 16, 12:07 AM CDT | Special Weather Statement | AMA | Gray | 53 min |
| May 16, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 35 min |
| May 16, 7:47 AM CDT | Special Weather Statement | AMA | Donley | 28 min |
| May 16, 8:55 AM CDT | Special Weather Statement | AMA | Donley | 35 min |
| May 16, 4:57 PM CDT | Special Weather Statement | AMA | Lipscomb | 33 min |
| May 16, 5:31 PM CDT | Special Weather Statement | AMA | Roberts | 29 min |
| May 16, 5:54 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 51 min |
| May 16, 6:05 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 37 min |
| May 16, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 61 min |
| May 16, 6:40 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 65 min |
| May 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.